MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO F1 U-DRIVER; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO F1 U-DRIVER; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 1900099000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 8 events were reported for this quarter.Product return status: 3 devices were received.2 devices were not available for evaluation.3 device investigation type has not yet been determined.Event confirmation status: 3 reported events were not confirmed.Evaluation results: 3 devices had no problem found.Additional information: 8 devices were not labeled for single-use.8 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 8 malfunction events in which the device was reportedly leaking.8 events had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 8 previously reported events are included in this follow-up record.Product return status 4 devices were received.2 devices were not available for evaluation.2 device investigation types have not yet been determined.Event confirmation status 1 reported event was confirmed.3 reported events were not confirmed.Evaluation results 3 devices had no problem found.1 device did not have a root cause established.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h10 8 previously reported events are included in this follow-up record.Product return status 4 devices were received.4 devices were not available for evaluation.Event confirmation status 1 reported event was confirmed.3 reported events were not confirmed.Evaluation results 3 devices had no problem found.1 device did not have a root cause established.

Brand Name
F1 U-DRIVER
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8816168
Report Number0001811755-2019-02426
Device Sequence Number2417161
Product Code HWE
UDI-Device Identifier07613327072037
UDI-Public07613327072037
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized8
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number1900099000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer06/24/2019
06/24/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/28/2019
01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1